# SDR AALA20130808007

- Difficulty date: August 8, 2013
- Submitted: August 9, 2013
- Operation: Air carrier
- Aircraft: N879NN
- Make and model: Boeing 737823
- Aircraft serial: 31133
- Aircraft time: 5,717 hours, 2,323 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR 1 DOOR GALLEY EMERGENCY LIGHT IDENTIFIER CRACKED.  REPLACED RT NR 1 DOOR GALLEY EMERGENCY LIGHT IDENTIFIER.   OPERATIONS CHECKED NORMAL.
